# SDR IPXA1M65046

- Difficulty date: February 17, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 62,600 hours, 11,620 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lws 670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, BEADED DOUBLERS CRACKED INSIDE LT WING L/E NEAR STA XOS670.     FABRICATED AND INSTALLED REPAIR REF IAW SRM 57-40-02 REPAIR 9, FIG 203.
